# SDR FDEA202007171564

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,713 hours, 27,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333211
- Condition: Corroded
- Location: Bs 1060-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN BS 1060 - 1180 LBL 58.22, THE  SEAT TRACK WAS CORRODED.  REPAIRED  IAW EA F-5310-T0355139 P1.
